| Catalog Number |
21-7343-24 |
| Medical Device Problem Codes |
Obstruction of Flow (2423); Material Twisted/Bent (2981); Air/Gas in Device (4062)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
11/15/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Other text: d3, g1,2 email is: (b)(6).D4: lot, expiration date unavailable.H4: device manufacture date unavailable.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.
Event or Problem Description
It was reported that during use, the patient noticed a piece of rubber in the line when puncturing the rubber of the infusion bag.It was noted that the line was used for a week and a new bag was connected three times a day.It was also reported that the spike seemed to become bent after a few taps, and there had also been air in the line regularly after the filter towards the client.The rubber in the spike occasionally caused an occlusion alarm.No patient adverse effects were reported.
Additional Manufacturer Narrative
Additional information is provided for h.2 and h.6.No product was returned.The reported complaint could not be confirmed.No lot number was provided; therefore, a history record review could not be conducted.If the product is returned this complaint will be reopened for further investigation.For all enquiries or follow-up questions related to the record, do not use (b)(6).Located in sections g.1., please direct those to the following: (b)(6).